# SDR LR7A2024081603447

- Difficulty date: August 16, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 61,554 hours, 36,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chine
- Part number: LS5177
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-15 CHECK UNDER JOB CARD HC5313, FOUND LH CHINE CAP CORRODED AT FS597, LBL61, WL146. / REPAIRED IAW LAC MEA 382-53-24-107.    NR# 1001136818.   / PSE# 53-40-10, AD 2012-06-09
